MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012450-12
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.A visual inspection was performed and the reported shaft separation was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation determined the reported/noted hypotube separation and multiple hypotube kinks and bends on the hypotube and bayonet appear to be related to circumstances.There was no damage noted to the balloon catheter during the inspection prior to use which suggests a product quality issue with respect to manufacture, design or labeling did not contribute to the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the left anterior descending coronary artery that was mildly calcified.Upon advancement of a nc trek rx 3.25x12 for post-dilatation, the proximal shaft broke inside the guiding catheter but was simply withdrawn.Another same size device was used to successfully complete the procedure.There was no reported resistance during advancement or removal.There was no reported adverse patient effect.There was no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7976029
Report Number2024168-2018-07974
Device Sequence Number1774410
Product Code LOX
UDI-Device Identifier08717648151927
UDI-Public08717648151927
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue Number1012450-12
Device Lot Number80710G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1